My husband has gone deaf over the years starting in his teen until now at 63 he is without any assited device due to the profoundnes of his deafness. He has always experienced "head noises" but over the past 2 years something has gone very wrong. First I must explain, after much research I find he fits very strongly into the catagory of a narsisictic personality disorder. His father also exhibited these traits. And yes, I do tend to allways want to please, let him be right and so on. That is whey we hav managed to stay married for 37 years. But back to my problem. About 2 years ago the head noises became a radio station, then the disc jocky on the radio station was announcing his name that he had won a prize, then they we interviewing him. If you can see where this is going, it has progressed into 4 stays in a locked phyc ward with him screaming that if I loved him I would take him home to threats of what he would do if i didnt and on and on. First he would do something so bizar,parionid like take his meds to the fbi and try to get them to take the listening devices out of the meds so they would not be implanted in his body, then he would settle down, be a good boy and when his insurance would run out and want to send him ???somewhere?? I would take him home. He would act as if it never happend. If I tried to discusss it he acts like I am lying. This is another episode. We have sold our home, and am sharing an apt with a neighbor of 20 years. All of a suden he is hateful (jelous, likes to keep me to himself) and has progresessed with the voices now to the point where he is gone, on his own. A famous person in town wa sending a limo for him and would protect him. His life is in danger. He has been diagonesed with frontal lobe demintia. The Drs. say, let him go, let him get himself in trouble, but it is hard to sit back and watch this happen. What do I do?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?